# SDR 2000UALA00636

- Difficulty date: October 27, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N207UA
- Make and model: Boeing 777222
- Aircraft serial: 30213
- Aircraft time: 5,829 hours, 952 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF RIGHT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF, AND ENGINE NOT SHUT DOWN.  ADVISORY ELEC GEN R INOP.  DUMPED FUEL.  RTF.  *S/D*  ELEC GEN SYS R AND ELEC GEN OFF R EICAS MESSAGES WERE DISPLAYED.  REPLACED RIGHT IDG.
